Completely simple semigroups of matrices.
Semigroup forum, Tome 33 (1986), pp. 405-430
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1986__33_134822,
author = {A. Mukherjea},
title = {Completely simple semigroups of matrices.},
journal = {Semigroup forum},
pages = {405--430},
year = {1986},
volume = {33},
zbl = {0584.20059},
url = {http://geodesic.mathdoc.fr/item/SF_1986__33_134822/}
}
A. Mukherjea. Completely simple semigroups of matrices.. Semigroup forum, Tome 33 (1986), pp. 405-430. http://geodesic.mathdoc.fr/item/SF_1986__33_134822/